# SDR SWAA2022060806778

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED AT BS 500D STR 19L / [01] APPLICABLE FOR REPAIR SRM 51-10-02 STEP#9.  PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 STEP#9.  REMOVED GUSSET CRACKED AT BS500D STR. 19L IAW SRM 51-40-02.  LOCATED AND DRILLED NEW GUSST WITH P/N 143A9481-6;LOT#1480476-3;IAW SRM 51-10-05 AND DWG#143A7902.OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL;[03] INSTALLED NEW GUSSET AT BS500D STR 19L;IAW SRM 51-40-02 AND DWG#143A7902.;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED COMPLETE
